Hey guys, I take Metoprolol SUCC ER 50 mg once a day for what they THINK is mostly just inappropriate sinus tachycardia and a bit of anxiety that probably grew from that. At normal, my hair was probably the richest and thickest you would have ever seen but now, its getting oily much quicker, and has gotten SEVERELY more thin and light. I'm only 22 and good hair genes runs in my family, its not like im genetically pre-disposed to hair loss.
Does anyone think it can be the medication? Has anyone had anything similar happen where they think its the blood pressure meds? can it be reversible? who should I see about this? Are there any shampoos that will help me with regaining my healthy thick hair back?
I am 61 female . I have been taking Metoprolol over 7 years. Started with 100mg ,the latest 2 years 200 mg daily. My hair just as enough like I had when I was 16. I haven’t experienced what you two had.
Also I always wear something on my head when is cold. Always had always will. Many people ignore that need at winter then they say it is the medication. Also some women just like many men can experience hair loss with age naturally.
I just came from Dermatologist today to address my hair loss/thinning. He told me age has nothing to do with my hair loss and I am the same age as you. He did tell me that the Metoprolol DOES cause hair loss/thinning and that I should NOT discontinue the medication. He ordered test but his advise to me? Get a wig! (or a hair transplant) LOL!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.